# SDR NSVA2011021

- Difficulty date: January 30, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 41,595 hours, 46,633 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER ROTATION, CLIMBING THROUGH 600FT, CREW NOTICED LEFT ENGINE ITT FLUCTUATING. TEMPERATURE INDICATION EXCEEDED NORMAL LIMITS AND WARNING LIGHTS ILLUMINATED.  CREW DECLARED EMERGENCY AND RETURNED TO IAD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT AND MECHANICS HAVE BEEN DISPATCHED.  FOUND LEFT P3 DUCT BROKEN IN 2, INSTALLED NEW P3 DUCT.  PERFORMED RUNS OPS CHECKED GOOD.  REPLACED LOWER COWL DUE TO HEAT FROM DUCT BURNING COWL.
